# SDR SIMA951152

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0135
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank Assy
- Part number: S2711009100500
- Condition: Rusted
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - DURING MBV INSPECTION, MAINTENANCE FOUND RT WING OUTBOARD BELLCRANK BEARING RUSTED AND DRY.  REPLACED RT WING OUTBOARD BELLCRANK ASSY.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
